Painlevé's theorem extended
Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002), pp. 93-96.
@article{RSMUP_2002__108__93_0,
     author = {Meneghini, Claudio},
     title = {Painlev\'e's theorem extended},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {93--96},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {108},
     year = {2002},
     zbl = {1052.34081},
     mrnumber = {1956432},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2002__108__93_0/}
}
TY  - JOUR
AU  - Meneghini, Claudio
TI  - Painlevé's theorem extended
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2002
DA  - 2002///
SP  - 93
EP  - 96
VL  - 108
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2002__108__93_0/
UR  - https://zbmath.org/?q=an%3A1052.34081
UR  - https://www.ams.org/mathscinet-getitem?mr=1956432
LA  - en
ID  - RSMUP_2002__108__93_0
ER  - 
Meneghini, Claudio. Painlevé's theorem extended. Rendiconti del Seminario Matematico della Università di Padova, Tome 108 (2002), pp. 93-96. http://archive.numdam.org/item/RSMUP_2002__108__93_0/

[GIU] E. Giusti, Analisi Matematica, vol. 2, Bollati Boringhieri, 1989.

[GRO] Robert C. Gunning - Hugo Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. | MR 180696 | Zbl 0141.08601

[HIL] Einar Hille, Ordinary differential equations in the complex domain, John Wiley & sons, 1976. | MR 499382 | Zbl 0343.34007

[INC] E. L. Ince, Ordinary differential equations, Dover, 1956 (originally published in 1926). | JFM 53.0399.07 | MR 10757 | Zbl 0063.02971